Japanese Journal of Mathematics

, Volume 1, Issue 2, pp 469–469

On the matricial version of Fermat–Euler congruences

  • V. I. Arnold
Open Access
Publisher’s Erratum

DOI: 10.1007/s11537-006-0601-3

Cite this article as:
Arnold, V.I. Jpn. J. Math. (2006) 1: 469. doi:10.1007/s11537-006-0601-3
  • 303 Downloads
Download to read the full article text

Copyright information

© The Mathematical Society of Japan and Springer-Verlag 2006

Authors and Affiliations

  • V. I. Arnold
    • 1
    • 2
  1. 1.CEREMADEUniversite ParisParis cedex 16France
  2. 2.Steklov Mathematical InstituteMoscowRussia

Personalised recommendations